ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Sharp Estimates of Multilinear Operators in Polydisk and Unit Ball

Shamoyan, Romi and Znao, Ruhan (2008) Sharp Estimates of Multilinear Operators in Polydisk and Unit Ball. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (3). pp. 65-82. ISSN 00002-3043

[img]
Preview
PDF
Download (515Kb) | Preview

    Abstract

    Sharp estimates for some multifunctional analytic expressions and multilinear operators are given, generalizing the corresponding estimates for a single function or for a linear operator.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 24 Aug 2012 12:40
    Last Modified: 24 Aug 2012 12:40
    URI: http://mathematics.asj-oa.am/id/eprint/146

    Actions (login required)

    View Item